MathSciNet Relay Station
MathSciNet bibliographic data
MR807297 (87a:22006) 22A05 (22A10)
Venkataraman, Rangachari Characterization, structure and analysis on abelian ${\scr L}\sb \infty$ groups. Monatsh. Math. 100 (1985), no. 1, 47–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement